# SDR USAA2014032800001

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 43,753 hours, 16,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, AFT CARGO FLOOR PANEL 151GF DELAMINATED BETWEEN FRAME 52 TO FRAME 56 & BETWEEN Y 1000 TO -Y 1000.  REPLACED AFT CARGO FLOOR PANEL 151GF IAW AMM 53-42-14-400-0.
